Symplectic structures on Heisenberg-type nilmanifolds

Isabel Dotti, Paulo Tirao

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We use cohomological methods to study the existence of symplectic structures on nilmanifolds associated to two-step nilpotent Lie groups. We construct a new family of symplectic nilmanifolds with building blocks the quaternionic analogue of the Heisenberg group, determining the dimension of the space of all left invariant symplectic structures. Such structures can not be Kählerian. Also, we prove that the nilmanifolds associated to H type groups are not symplectic unless they correspond to the classical Heisenberg groups.

Original languageEnglish
Pages (from-to)383-401
Number of pages19
JournalManuscripta Mathematica
Volume102
Issue number3
DOIs
StatePublished - Jul 2000
Externally publishedYes

Fingerprint Dive into the research topics of 'Symplectic structures on Heisenberg-type nilmanifolds'. Together they form a unique fingerprint.

Cite this